# SDR SWAA990489

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 907809
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO FWD ENTRY DOOR HAVING A VERY LOUD PRESSURIZATION LEAK.  ADJUSTED LOWER HINGE COVER SEAL PER MM.
